# SDR ABXA9800485

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 99155559
- Condition: Cracked
- Location: Nr 1 Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 1 ENGINE PYLON TRAILING EDGE INTERIOR ANGLE CRACKED AT AFT OUTBOARD CORNER.  REPLACED ANGLE IAW DC9 SRM 51-30-2, 51-30-5 AND DACO DWG 9915555.
